# SDR QXEA2016010400673

- Difficulty date: December 29, 2015
- Submitted: January 5, 2016
- Operation: Air carrier
- Aircraft: N445QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4358
- Aircraft time: 11,911 hours, 12,590 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210121
- Condition: Not Reported
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 10 REQUIRES REPLACEMENT.  REMOVED 10 EA FASTENERS INBD SIDE OF SPLICE COMMON TO TRACK 10 & 11 IAW SRM 51-40-15, REPAIR -01.  REMOVED 4 EA BOLTS ATTACHING TO TRACK NR 10 IAW SRM 51-41-00 STRUCT IDENT -01, BS -5 TO 10.5.  REMOVED 9EA WIRE BUNDLE CABLE TIES COMMON TO TRACK 10 REF WM 20-12-10.  REMOVED SPLICE COMMON TO SEAT TRACK NR 10 AND NR 11, REF SRM 51-42-05, REPAIR 01. INSTALLED 4 EA BOLTS ATTACHING "X" MEMBERS TO SEAT TRACK NR 10, REF SRM 51-41-00, STRUCT IDENT -01.  INSTALLED WIRE BUNDLE CABLES, 9 EA TO TRACK NR 10, REF SRM 51-41-00 STRUCT IDENT -01.  REMOVED GROUND STUD COMMON TO TRACK 10 AT BS 17, REF SRM 51-41-00 STRUCT IDENT -01.  INSTALLED GROUND STUD COMMON TO TRACK NR 10 REF SRM 51-41-00 STRUCT IDENT 01.  REMOVED WIRE BUNDLE ATTACHMENT CLIP COMMON TO SPLICE FOR TRACK 10 AND 11, REF SRM 51-40-15, REPAIR -01.  INSTALLED WIRE BUNDLE SUPPORT COMMON TO SEAT TRACK NR 10 & NR 11, REF SRM 51-42-05.  REMOVED INBD SPLICE COMMON TO SEAT TRACK NR 10 & NR 11, REF SRM 51-42-05.  INSTALLED INBD SPLICE COMMON TO SEAT TRACK 10 & 11, REF SRM 51-42-05, REPAIR -01.  REMOVED OTBD SPLICE COMMON TO SEAT TRACK NR 10 & NR 11, REF SRM 51-42-05. INSTALLED OTBD SPLICE COMMON TO SEAT TRACK 10 & 11 REF SRM 51-40-15, REPAIR 01.  REMOVED SEAT TRACK NR 10 REF SRM 51-42-05. DRILLED LOCATED AND INSTALLED NEW SEAT TRACK, PN 85328210-121, REF SRM 51-42-05 AND SRM 51-40-15, REPAIR 01. PERFORMED BONDING CHECK REF AMM 51-80-00, PG 299.306 & PG 299.307.  BOND CHECK GOOD. RESTORED FINISH ON SEAT TRACK NR 10 & NR 11, REF SRM 51-25-25, 51-25-10.
